# SDR SWAA2022081935746

- Difficulty date: July 25, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR FIXED T/E LOWER STIFFENER FITTING LOWER SURFACE DRILLED HOLE @ ORSS 261 MKD DOT / [01] MEASURED DAMAGED HOLE AT RT WING REAR SPAR FIXED T/E LOWER STIFFNER ATREA ORSS 261 AS PER B737-7 SRM 57-20-90-1A-2;DEPTH = .044' WITDTH = .210';CALIPER B/C 159930.;[02] PERFORMED HFEC AROUND PERIMETER OF DAMAGED AREA IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22] NOTE: DAMAGE POSSIBLE CAUSE IS FRICTION RESULTING IN SURFACE EROSION WITH MATERIAL LOSS. THERE IS NO 'HOLE' PRESENT.;[03] PERFORMED UT THICKNESS ON AFFECTED AREA AS PER NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND:0.140' [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[04] VERIFIED STEP 1;[05] FOUND DAMAGED AREA TO BE OUT OF LIMITS AT RT. WING REAR SPAR STIFFENER LOWER AREA ORSS 261 AS PER B737-7 SRM 57-20-90-1A-2 FIG. 103 DETAIL C-C MATERIAL LOSS = .044' NOMINAL MAT.= ;140' MAT. REMAINING = .096';[06] VERIFIED STEP 5;[07] ACCOMPLISHED REPAIR AT R/W SUPPORT BRACKET ORSS 261 AS PER EA M-21-157-00525 AND TTG8Q00DUIZD.;[08] VERIFIED STEP 7
